# SDR CALA2018091701934

- Difficulty date: September 11, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 61,751 hours, 26,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Part number: 05384004320400
- Condition: Broken
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN L2 DOOR SILL AT FR68 HAS BROKEN NUT PLATE HOLE. REPAIRED AFT CABIN L2 DOOR SILL AT FR68 IAW SRM 53-41-14-30 0-001 FIG 20101 PRINCIPLE 5 REPAIR CATEGORY A.
